Discontinuous Galerkin finite element approximation of nonlinear non-Fickian diffusion in viscoelastic polymers. Riviere, B. and Shaw, S. SIAM Journal on Numerical Analysis, 44(6):2650–2670, 2006.
bibtex   
@Article{RiviereShaw2006,
  Title                    = {Discontinuous Galerkin finite element approximation of nonlinear non-Fickian diffusion in viscoelastic polymers},
  Author                   = {B. Riviere and S. Shaw},
  Journal                  = {SIAM Journal on Numerical Analysis},
  Year                     = {2006},
  Number                   = {6},
  Pages                    = {2650–2670},
  Volume                   = {44},
  Keywords		   = {Viscoelasticity}
}
Downloads: 0